Advances in Algebra (AA)

Volume 3  Number 1-2  (2010)

 

CONTENTS

 

Orthogonal Derivations in -Rings 
pp. 1-6
Authors: Mohammad Ashraf and Malik Rashid Jamal

On Regularity of Interval Valued Block Fuzzy Matrices 
pp. 7-14
Authors: AR. Meenakshi and M. Kaliraja

The Square Roots of 22 invertible Matrices 
pp. 15-18
Authors: Ihab Ahmad Abd AL-Baset AL-Tamimi

Notes on Derivations and Lie Ideals in -Prime Rings 
pp. 19-23
Authors: M. Rais Khan, Deepa Arora and M. Ali Khan

Lattice Ordered Inverse Semigroups and Ideal S and Filters in Regular Order Semigroups
pp. 25-31
Authors: K.V.R. Srinivas and R. Nandakumar

g-inverses of Matrices Over A Regular Incline 
pp. 33-42
Authors: AR. Meenakshi and P. Shakila Banu

A Generalization of Integral Dependence 
pp. 43-55
Authors: Tariq Shah, Shabieh Farwa and Rizwan Salim Badar

Graphical Sac Analysis of S8 APA S-box 
pp. 57-62
Authors: Iqtadar Hussain, Tariq Shah and Khuram Shahzad Aslam

Concordant Categories and Semigroups 
pp. 63-77
Authors: P. G. Romeo

A note on Strongly Laskerian Domains 
pp. 79-86
Authors: Tariq Shah and Muhammad Saeed

Toplogical Properties of Inverse Semigroups 
pp. 87-90
Authors: K.V.R. Srinivas and R. Nandakumar

On Strongly Prime Partial Semirings 
pp. 91-96
Authors: P. V. Srinivasa Rao

On n-p.p rings 
pp. 97-101
Authors: Driss Bennis, Abdellatif Jhilal and Khalid Ouarghi

The Haagerup property, Property (T) and the Baum-Connes conjecture for locally compact Kac-Moody groups
pp. 103-121
Authors: Lisa Carbone

On Derivations of Semirings 
pp. 123-131
Authors: M. Chandramouleeswaran and V. Thiruveni

Preorder and Semi-Inverses of Intuitionistic Fuzzy Matrices 
pp. 133-141
Authors: S. Sriram and P. Murugadas

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact